New customer? Create your account
Lost password? Recover password
Remembered your password?
Checkout safely using your preferred payment method
Excedrin Migraine & Headache is for the treatment of symptoms associated with migraine attacks. This medication contains both paracetamol and aspirin which ease the pain and fever associated with migraine. Aspirin also reduces inflammation and the caffeine increases the effects of the pain relieving medication.
Available Sizes: 20 pack.
How to use:
Adults (18 years and older):
For headache:
The usual recommended dosage is 1 tablet; an additional tablet can be taken, with 4 to 6 hours between doses.
In case of more intense pain, it is possible to take 2 tablets. If needed, an additional 2 tablets can be taken, with 4 to 6 hours between doses.
For migraine:
Take 2 tablets when symptoms appear. If needed an additional 2 tablets can be taken, with 4 to 6 hours between doses.
For both headache and migraine, intake must be limited to 6 tablets in 24 hours.
Do not use if:
Side effects are rare with this medicine but may cause nausea, cramping and heartburn.
Contains:
Aspirin 250mg
Paracetamol 250mg
Caffeine 65mg
The services here are second to none. Fastest service for all your pharmacy needs. If you can’t get to your pharmacy then this is the place to go. They have everything you need. I will definitely be using them again. Thank you.
Always a quick delivery and never any issues with this company
Great product, fast delivery, would order again
5 Star *****
Online pharmacy was very helpful and delivered order carefully and promptly
Free Delivery Nationwide
Orders €45+
Easy Returns
Top-Notch Support
Fast & Friendly
Secure Payments
End to End Encryption
Excedrin Migraine & Headache Tablets - 20 Pack